Its the girl that took plan b again. Should I be worried? I took plan b a week ago and started what I thought was spotting the following weekend (saturday). Now I think that was my period since I also had cramps but it was very light. I've been spotting off and on since then and now its very light and kinda pinkish.
Is this normal? I know spotting is one of the side effects but I've taken plan b before and this has never hapnd. Although this is my first time taking the one step plan b? Please help....
I have taken Plan B before without any effect on my period. Other times, my period was more than a week early or late. The hormones in Plan B can definitely affect your period and not always in the same way. If you are truly concerned, take a pregnancy test at the two-week mark. How long after intercourse did you take Plan B? Did you use any other form of protection? Where in your cycle were you during the unprotected intercourse? Have you practiced safe sex since that unprotected event?
What would be the 2 week mark for me to take the pregnancy test? I took the pill the next morning after intercourse, like 7 hours later. No other form of protection. I had finished my period about a week before. And like I said I've been spotting since saturday off and on. And yesterday again, its been more brownish though. Can it be my actual period? I dont know if this even matters but he didnt ejaculate inside.
The two week mark would be two weeks after unprotected sex to test for pregnancy. Actually, it is significant he didn't ejaculate inside you. Studies suggest that pre-ejaculate do not contain live sperm (unless there was a previous ejaculation soon before sex and urination did not subsequently take place after that previous ejaculation). This is premised on the idea that he really didn't ejaculation in you, however. We know that men do not always have that kind of control. It is good you took the Plan B so soon after. That increases its effectiveness. You did everything right. It would be highly unlikely you could be pregnant from that "situation."
Thank you, that is very reassuring! Im still spotting though. Is it normal to spot this long? Should I still expect my period? Im really paranoid about this stuff. Im definitely going to do a preg.test...just so I can breathe.
I would highly suggest you go to your doctor or planned parenthood to get on a regular birth control regimen. Plan B is not intended to be a regular form of birth control and can be very hard on your body if taken multiple times. Also, it will save you the worry of "Am I pregnant?" Many times it is possible to get birth control for little to no money depending on your situation.
Well, from my experience taking Plan B (when I wasn't on the birth control pill) I had what I thought was two periods in one month. I think my "first week" of bleeding was actually the result of Plan B. About a week later I got another full week of bleeding (which I attributed as my real period). Granted, it is disturbing to be bleeding when you don't expect to, but I do not believe it has anything to do with possible pregnancy. Give yourself some time and your body will level out. Take the pregnancy test to relieve some of your stress. You will be fine. And just find a reliable method of BC.
Thanks for the feedback. I really intend to look into BC. What would you recommend for someone that isnt too sexually active? I have no insurance at the moment and would look into a planned parenthood clinic.
Well, that depends. Are you in a relationship? Are STDs a concern? Obviously, if you are not in a monogamous relationship, I would suggest condoms. If you are in a mongamous relationship, I recommend the birth control pill if you can tolerate the hormones and are committed to taking it daily. There are also non-daily (in terms of taking on a daily basis) hormonal methods such as the NuvaRing and depo shot. I would avoid methods like the sponge and diaphragm because their level of effectiveness is not as high as hormonal forms of birth control (even though they are on an "as needed" basis). If money/insurance is an issue, I agree that Planned Parenthood is a good resource. Also, if you are concerned about taking a lot of hormones there are pills that have lower levels and are still the same effectiveness as the higher doses.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.